# SDR DALA2025051503770

- Difficulty date: May 13, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N116DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50035
- Aircraft time: 15,714 hours, 7,295 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FR81, AREA FWD OF AFT EQUIPMENT BAY ACCESS DOOR, BTW LBL16 TO RBL6. REMOVED AND REPLACED FRAME ON FR81 BETWEEN STRINGER 18L TO 17R PER A220 ASRP BD500-A-J51-42-21-00AAA-078A-A AND BOMBARDIER DWG C01409001 REV -D. (LP# 0964104)
